I was diagnosed with a meningioma brain tumor in the upper left hemisphere in August 2008 and subsequently had successful brain surgery. However, the residual results were leg seizures in my right leg (starting in the calf, moving to the foot until the the entire leg from toe to thigh are rigid and tingling) which began approximately two months after the surgery. They are not noticeable to the human eye. There is no movement or jumping -- just numbness, tingling and a sensation of the seizure as it moves up the nerve slowly. I was prescribed dilantin after the surgery for preventive measures, however, when these "seizures" began, the dilantin was slowly increased. (I am now at 230 mg. morning/night). The seizures have never been controlled. In February 2009, I began Topamax, 50 mg. morning and night for headaches and burning in right foot as I was also diagnosed with peripheral nerapathy. The seizures have not been completed controlled. They happen sometimes in the afternoon but more often in the evening after I've had a busy or stressful day. They're sporadic. Sometimes once a week, sometimes twice a day, then none for 1-1/2 weeks. Only once has one begun while I was driving, but I had my "aura" which gave me an indication that the seizure was about to start and I stopped driving. Topamax is now at 100 mg. morning/50 mg. at night. When I had a massage, when the foot and calf were massaged, I felt the exact same tingling sensation that I feel when I have these seizures but without having the seizure. Is there an answer to this? Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?